# SDR DLM88091580

- Difficulty date: October 1, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 59,677 hours, 47,218 cycles
- Engine: Pwa JT8D219
- Engine time: 44,068 hours, 33,360 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG OIL PRESS PEAKED HIGH AT CRUISE TO 70 PSI, THROTTLES MOVED BACK TO IDLE AND PRESSURE DOWN TO 45 PSI.  OIL PRESS FOLLOWING THROTTLES, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENG OIL PRESS RELIEF VALVE AND OIL PRESSURE TXMTR PER AMM.  ALSO PERFORMED TEST C PER AMM, NO LEAKS NOTED.  OK FOR SERVICE.
